Galpharm Flu Max All in One Chesty Cough & Cold 16 tablets

Galpharm Flu Max All in One Chesty Cough & Cold 16 tablets

  • £1.50
    Unit price per 
Tax included. Shipping calculated at checkout.


Description

Galpharm Flu-Max All-in-one Chesty Cough & Cold tablets contain Paracetamol, Phenylephrine & Guaifenesin for effective relief from headaches, sore throat, blocked nose, chills, aches & pains and chesty cough.

There is no cure for the common cold, however, in addition to resting and drinking plenty of fluids over the counter medicines from the Galpharm Cold, Cough and Flu range may help to relieve your symptoms.

Ingredients

Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 5mg.

Contains paracetamol. Do not take with any other paracetamol-containing products.

Do not drink alcohol (beer, wine, spirits etc) while taking this product.

Do not take if you:

-Are allergic to paracetamol, guaifenesin, phenylephrine or any of the other ingredients.
-Have a serious heart condition.
-Have high blood pressure (hypertension).
-Have diabetes.
-Have an overactive thyroid.
-Have glaucoma.
-Have difficulty passing urine.
-Are taking antidepressant drugs called monoamine oxidase inhibitors (MAOI’s), or have taken them within the last 14 days - these are medicines such as phenelzine and isocarboxazid.
-Are currently taking other decongestant drugs or stimulants (e.g. ephedrine, amfetamines and xylometazoline).
-Are under 12 years old.

Talk to your doctor or pharmacist before taking this medication if you:

-Are pregnant or breastfeeding.
-Suffer from kidney or liver problems, including alcoholic liver disease.
-Have circulatory disorders such as a condition called Raynaud's Phenomenon, which results from poor circulation in the fingers and toes.
-Have angina.
-Have an enlarged prostate gland, as this may cause more difficulty in passing urine.
-If you are taking any other medicines.

Essentio Price £1.50 for each pack of 16 Tablets

Free Delivery within 24 hrs to 36 hrs